# SDR AALA202205093226

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 80,781 hours, 10,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Reads Low
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT 3R JUMPSEAT BATTERY LOW. REPLACED FLASHLIGHT PER AMM 25-64-01.
